Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Sawyer duality principle for radially monotone functions in Rn
Department of Mathematics, Physics and Engineering Sciences, Karlstad University.
Luleå University of Technology, Department of Arts, Communication and Education, Education, Language, and Teaching.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2005 (English)In: Journal of Inequalities in Pure and Applied Mathematics, ISSN 1443-5756, E-ISSN 1443-5756, Vol. 6, no 2, 44Article in journal (Refereed) Published
Abstract [en]

Let f be a non-negative function on ℝn, which is radially monotone (0 < f↓ r). For 1 < p < ∞, g ≥ 0 and v a weight function, an equivalent expression for sup ∫ℝ fg/f↓r(∫ℝn fp v)1/p is proved as a generalization of the usual Sawyer duality principle. Some applications involving boundedness of certain integral operators are also given. © 2005 Victoria University

Place, publisher, year, edition, pages
2005. Vol. 6, no 2, 44
National Category
Didactics Mathematical Analysis
Research subject
Mathematics Education; Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10596Local ID: 96b220c0-7abf-11db-8824-000ea68e967bOAI: oai:DiVA.org:ltu-10596DiVA: diva2:983541
Note

Validerad; 2005; 20061123 (evan)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(207 kB)13 downloads
File information
File name FULLTEXT01.pdfFile size 207 kBChecksum SHA-512
8c765d801381f88480b674e382e43f2f1bf5bdbff6dd7c69375014d62fcf052d7b59105533434840ee18110ef946b8d6cc443407a1ce9c17c0bbbf225918b6d4
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Johansson, MariaPersson, Lars-Erik
By organisation
Education, Language, and TeachingMathematical Science
In the same journal
Journal of Inequalities in Pure and Applied Mathematics
DidacticsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 13 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf